# SDR HALA0700264

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 17,531 hours, 3,352 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PER TECH SERVICE TSI "NR 2  ENG OIL CONSUMPTION" ADDED 6 PINTS TO NR 2 ENGINE.  ACCOMPLISHED FIM 71-05-00 FIG 106 STEPS 1 AND 2 FOUND OIL COMING OUT (DURING DRY MOTOR) OF "OIL SEAL DRAIN FOR THE EEC ALTERNATOR DRIVE".  REMOVED AND REPLACED EEC ALT DR OIL SEAL PER AMM 72-61-05 OPS AND LEAK CHK OK.
